# SDR ASAA2022010137070

- Difficulty date: January 1, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 21 hours, 11 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"ENG 1 EEC C1" FAULT FOUND ON SMT. MAINT MSG 73-43981 - ELECTRONIC OVERSPEED THRUST CONTROL MALFUNCTION ACCOMODATION TEST FAILED. GROUNDED - YES. VERIFIED NO OMF EXISTING FAULTS, REF B737-9 IFIM TASK G73-21-00-810-994.
